Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ p$-radical blocks of finite groups


Author: Akihiko Hida
Journal: Proc. Amer. Math. Soc. 114 (1992), 37-38
MSC: Primary 20C20
DOI: https://doi.org/10.1090/S0002-9939-1992-1069688-4
MathSciNet review: 1069688
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition on a $ p$-block of a finite group under which the block is $ p$-radical.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1069688-4
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society